# SDR SWAA2025051956536

- Difficulty date: April 16, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 59,626 hours, 38,699 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Debonded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 191CL OUTER SKIN IS DISBONDED NEAR CENTER OF PANEL. (MARKED)<[01] PANEL 191CL WITH OUTER SKIN DISBONDED NEAR CENTER OF PANEL WAS REPAIRED IAW SRM 51-70-05-2R-2.
